# SDR 01FDEA00190

- Difficulty date: March 14, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BAC14902770
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (SPEC C53-111-01,3) ON FRAME SHEAR TIE BS AT BS 950D BETWEEN STR 29L AND STR 28L.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-1 FIG 1, 53-10-4 FIG 15.
